MAUDE Adverse Event Report: BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® SERUM; BLOOD SPECIMEN COLLECTION DEVICE

BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® SERUM; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 367814
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using bd vacutainer® serum, the non-patient cannula disengages upon attachment to the tube, in an unspecified number of devices.No adverse impact was reported regarding the patient or user.
 
Additional Manufacturer Narrative
E1: initial reporter address:(b)(6).A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: b.5 describe event or problem: it was reported that while using bd vacutainer® serum, the non-patient cannula disengages upon attachment to the tube, in 500 devices.No adverse impact was reported regarding the patient or user.Investigation summary bd received one photo and one video for investigation.After reviewing and analyzing the customer's photo/video, it was observed that one tube was pushing off during blood collection.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: tube push off.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.
 
Event or Problem Description
It was reported that while using bd vacutainer® serum, the non-patient cannula disengages upon attachment to the tube, in 500 devices.No adverse impact was reported regarding the patient or user.

Brand Name
BD VACUTAINER® SERUM
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON DICKINSON & CO (FRANKLIN LAKES)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key23849017
Report Number1024879-2025-02236
Device Sequence Number13220535
Product Code JKA
UDI-Device Identifier30382903678144
UDI-Public(01)30382903678144(17)261031(10)5105267
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
BK050036
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number367814
Device Lot Number5105267
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown